A note on rare maximal functions

Volume 95 / 2003

Paul Alton Hagelstein Colloquium Mathematicum 95 (2003), 49-51 MSC: Primary 42B25. DOI: 10.4064/cm95-1-4


A necessary and sufficient condition is given on the basis of a rare maximal function $M_{ l }$ such that $M_{ l }f \in L^{1}([0,1])$ implies $f \in L \log L([0,1])$.


  • Paul Alton HagelsteinDepartment of Mathematics
    Princeton University
    Princeton, NJ 08540, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image